zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Unique positive solutions for fractional differential equation boundary value problems. (English) Zbl 1200.34008
Summary: We consider the uniqueness of positive solutions for fractional differential equation boundary value problems. Our results can not only guarantee the existence of a unique positive solution, but also be applied to construct an iterative scheme for approximating it.

34A08Fractional differential equations
34B18Positive solutions of nonlinear boundary value problems for ODE
34A45Theoretical approximation of solutions of ODE
Full Text: DOI
[1] Kilbas, A. Anatoly; Srivastava, M. Hari; Trujillo, J. Juan: Theory and applications of fractional differential equations, North-holland mathematics studies 204 (2006) · Zbl 1092.45003
[2] , Lecture notes in mathematics 475 (1975)
[3] Podlubny, I.: Fractional differential equations, Mathematics in science and engineering 198 (1999) · Zbl 0924.34008
[4] Ahamed, Bashir; Sivasundaram, S.: Theory of fractional differential equations with three point boundary conditions, Communication in applied analysis 12, 485-489 (2008) · Zbl 1180.34004
[5] Jiang, D.; Yuan, C.: The positive properties of the Green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application, Nonlinear analysis 72, 710-719 (2010) · Zbl 1192.34008 · doi:10.1016/j.na.2009.07.012
[6] Kaufmann, E. R.; Mboumi, E.: Positive solution of a boundary value problem for a nonlinear fractional differential equation, Electronic journal of qualitative theory of differential equations 3, 1-11 (2008) · Zbl 1183.34007 · emis:journals/EJQTDE/2008/200803.html
[7] Ahamed, Bashir; Sivasundaram, S.: Existence and uniqueness results for nonlinear boundary value problem of fractional differential equation with separated boundary conditions, Communication in applied analysis 13, 121-129 (2009) · Zbl 1180.34003
[8] Bai, Z.: On positive solutions of a nonlocal fractional boundary value problem, Nonlinear analysis 72, 916-924 (2010) · Zbl 1187.34026 · doi:10.1016/j.na.2009.07.033
[9] Li, C. F.; Luo, X.; Zhou, Y.: Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations, Computers and mathematics with applications 59, 1363-1375 (2010) · Zbl 1189.34014 · doi:10.1016/j.camwa.2009.06.029
[10] Xu, X.; Jiang, D.; Yuan, Chengjun: Multiple positive solutions for the boundary value problem of a nonlinear fractional differential equation, Nonlinear analysis 71, 4676-4688 (2009) · Zbl 1178.34006 · doi:10.1016/j.na.2009.03.030
[11] Zhang, S.: Positive solutions to singular boundary value problem for nonlinear fractional differential equation, Computers and mathematics with applications 59, 1300-1309 (2010) · Zbl 1189.34050 · doi:10.1016/j.camwa.2009.06.034
[12] Wang, W.; Liang, Z.: Fixed point theorem of a class of nonlinear operators and applications, Acta Mathematica sinica 48, 789-800 (2005) · Zbl 1125.47313